Volume 11, Issue 1 (Journal of Control, V.11, N.1 Spring 2017)                   JoC 2017, 11(1): 19-25 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ganjefar S, Rezaei S, Hashemzadeh F. Bounded Adaptive Control of Uncertain Nonlinear Teleoperation with Actuators Saturation and Asymmetric Varying Time Delays. JoC. 2017; 11 (1) :19-25
URL: http://joc.kntu.ac.ir/article-1-369-en.html
1- Bu Ali Sina University
2- Tabriz university
Abstract:   (6155 Views)

In this paper, adaptive controller is proposed for bilateral teleoperation systems with parametric uncertainties, asymmetric time-varying delays in their communication channel and sandwich linearity in their actuators. The proposed bounded adaptive approach is a nonlinear-Proportional plus nonlinear Damping (nP+nD) controller which nonlinear adaptive terms are also employed locally to cope with the parametric uncertainties. The designed controller has  the  ability  to deal with  parameter variations  in  the  dynamics  of  the  master and  slave robots . The proposed controller also guarantees asymptotic stability and position tracking and avoiding the inputs to reach their usual actuator bounds. The asymptotic stability and tracking performance of the teleoperation system are proved using a Lyapunov-Krasovskii functional. The effectiveness of the proposed method is corroborated through simulation results.

Full-Text [PDF 1253 kb]   (2248 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2016/05/3 | Accepted: 2017/04/19 | ePublished ahead of print: 2017/07/2 | Published: 2017/05/28

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb